# SDR NACA2025042800001

- Difficulty date: April 28, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 77,905 hours, 20,093 cycles
- Engine: Pwa PW4060
- Engine time: 890 hours, 387 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Accelerometer
- Part number: CA151M101
- Part serial: 1340
- Condition: Failed
- Location: Right
- Part time: 3,439 hours, 1,390 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE VIBRATION INDICATOR INTERMITTENTLY READS BETWEEN 0.3 AND 5.0 DURING CLIMB OUT OF SPJC. REPLACED RH ACCELEROMETER IAW AMM 77-31-01
